# SDR DALA2018010500107

- Difficulty date: January 3, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON,  BS 1364.  REPAIRED IAW SRM 53-10-01 AND 51-30-05, 51-30-02.
